| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy.As a result, surgical intervention was undertaken were the system was explanted and replaced with leads in a different position on (b)(6) 2023.Effective therapy was established postoperatively.
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain complete patient and event information.Further information was requested but not received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.